# SDR CHQA20070059

- Difficulty date: September 23, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N841RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145737
- Aircraft time: 10,590 hours, 9,888 cycles
- Engine: Allsn AE3007A
- Engine time: 16,205 hours, 15,201 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CMH TO MCO - DURING INITIAL CLIMB-OUT, JUST AFTER ACCELERATION ALTITUDE, A LAV SMOKE WARNING MESSAGE APPEARED ON EICAS.  THE FLIGHT ATTENDANT CALLED THE CABIN AND REPORTED THAT THE LAVATORY SMOKE DETECTOR WAS GOING OFF AND THERE APPEARED TO BE SOME SMOKE IN THE CABIN.  AN EMERGENCY WAS DECLARED AND AN IMMEDIATE RETURN TO FIELD WAS REQUESTED.  AS THE AIRCRAFT TURNED DOWNWIND AND THE FLIGHT CREW WAS STARTING ON THE QRH FOR LAVATORY SMOKE, THE EICAS WARNING WENT AWAY.  THE FLIGHT ATTENDANT WAS ASKED TO CONFIRM THAT IT HAD GONE AWAY, AND THE FLIGHT ATTENDANTS INDICATIONS HAD GONE AWAY AND THERE WAS NO SMOKE IN THE CABIN.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE AND WAS TURNED OVER TO MAINTENANCE.  MAINTENANCE INSPECTED THE AIRCRAFT AND RAN BOTH ENGINES AND COULD NOT DUPLICATE THE FAULT.  THE LAVATORY SMOKE DETECTOR WAS REPLACED AS A PRECAUTION, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
